# SDR EEJ2002F00001

- Difficulty date: February 7, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N81659
- Make and model: Piper PA-34-200T
- Aircraft serial: 348070143
- Engine: Cont TSIO360*
- System (JASC): 3251 · Steering Unit
- Part: Channel
- Part number: 9539400
- Condition: Inoperative
- Location: Nlg Steering Sys
- Part time: 11,141 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF WHEN THE PILOT RETRACTED THE GEAR.  HE HEAD A STRANGE NOISE FROM THE NOISE GEAR AREA.  WHEN HE PUT THE GEAR HANDLE DOWN.  THE NOSE GEAR EXTEND ABOUT 45 DEGREES.  UPON INSPECTION AFTER LANDING THE TILLER BALL (95387-00) HAD COME OUT OF THE STEERING CHANNEL ASSEMBLY AND LOCKED UP ON THE SIDE OF THE GUIDE TRACK (95758-07).
